# SDR UPS05443942

- Difficulty date: February 14, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 2060 - 2140, RBL 90, TIE DOWN TRACK FLANGE FOUND CORROSION CRACK (CRACK LENGTH 1 INCH).  TIE DOWN TRACK REPLACED AS PER SRM 51-10-01 PG 9.
